# SDR CA000301036

- Difficulty date: March 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 14,178 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1158110206
- Condition: Noisy
- Location: Nlg
- Part time: 2,007 cycles
- Component: Landing Gear Act, Beech
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING TAKE-OFF THE PILOT COULD NOT GET THE LANDING GEAR TO FULLY RETRACT OR EXTEND.  MANUAL EXTENSION WAS REQUIRED.  DURING RETRACTION TEST, MAINTENANCE OBSERVED THE GEARBOX WAS NOISY AND THE NOSEGEAR ACTUATOR WAS AT MAX LIMITS END PLAY.  THE NOSE GEAR ACTUATOR HAD 310 CYCLES ON IT SINCE OVERHAUL.THE ACTUATOR & GEARBOX WERE REPLACED. SUPPLEMENTAL: STRIP REPORT FOR GEAR BOX INDICATED THAT THE BEARINGS WERE ROUGH AND NOISY AND REPLACED.STRIP REPORTFOR ACTUATOR INDICATED THAT THE NUT ENDPLAY EXCEEDED 0.010 AND REPLACED.  NUT PREVIOUSLY SUPPLIED BY KADAX ON W4539.
